Dispensable points, radial functions, and boundaries of starshaped sets

Hansen, Guillermo and Martini, Horst: Dispensable points, radial functions, and boundaries of starshaped sets. Acta scientiarum mathematicarum, (80) 3-4. pp. 689-699. (2014)

[img] Cikk, tanulmány, mű
math_080_numb_003_004_689-699.pdf
Hozzáférés joga: Campus

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 2014
Volume: 80
Number: 3-4
Page Range: pp. 689-699
ISSN: 0001-6969
Language: angol
DOI: https://doi.org/10.14232/actasm-013-275-5
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: 699. p.
Date Deposited: 2016. Oct. 17. 10:37
Last Modified: 2016. Oct. 17. 10:37
URI: http://acta.bibl.u-szeged.hu/id/eprint/34857

Actions (login required)

View Item View Item